• Controllability of a Neutral Stochastic Evolution Equation

    Sanjukta Das

    Ecole Centrale School of Engineering, Mahindra University, Hyderabad, India.

    Abstract: In this paper the controllability of a stochastic impulsive second order system with infinite delay is investigated. Simple Lipschitz conditions are used to prove the controllability. This approach also removes the need to construct the controllability Gramian operator and associated limit conditions used by the authors in [20], which are practically diffcult to verify and apply. An example is provided to illustrate the presented theory.

    Keywords: Cosine family, Infinite delay, Stochastic impulsive differential equation, Controllability.

    Pages: 267 – 281 | Full PDF Paper